List of Articles Published in 1997

B.1997.89.9 On Generalized Pseudo Conformally Symmetric Manifolds
U. C. De and B. K. De, Vol. 89, No. 1, Febuary 1997
B.1997.89.8 On Riemann Boundary Value Problem and Characteristic Singular Integral Equation
Kadir Kutku, Vol. 89, No. 1, Febuary 1997
B.1997.89.7 Stress Intensity Factors and Crack Energies for a Cruciform Crack in an Orthotropic Elastic Plane
S. Das and B. Patra, Vol. 89, No. 1, Febuary 1997
B.1997.89.60 An Inversion Formula For The Distributional Two Sided Laplace – Kontorovich –Lebedev Transform
S.P. Malgonde and S.R. Bandewar, Vol. 89, No. 6, December 1997
B.1997.89.6 A Convolution Approach to Certain Subclasses of Starlike Functions Related to Complex Order
Nalini Shukla and Pratibha Shukla, Vol. 89, No. 1, Febuary 1997
B.1997.89.59 Six-Dimensional Landau Inequalities
John M. Rassias, Vol. 89, No. 6, December 1997
B.1997.89.58 Generalizations of Khan Fixed Point Theorems
Slobodan C. Nesic’N, Vol. 89, No. 6, December 1997
B.1997.89.57 On Bilateral Generating Functions-I
Asit Baran Majumdar, Vol. 89, No. 6, December 1997
B.1997.89.56 On A Rational Expression for An Operator And A Fixed Point Theorem
Mukul Pal and Mukunda Chandra Pal, Vol. 89, No. 6, December 1997
B.1997.89.55 Generalized Fuzzy Metric Space and Fixed Point Theorems
Bijendra Singh and M. S. Chauhan, Vol. 89, No. 6, December 1997
B.1997.89.54 Fuzzy Ideal of A Near – Ring
T.K. Dutta and B. K. Biswas, Vol. 89, No. 6, December 1997
B.1997.89.53 On a Decomposition of Pairwise Continuity
S. Sampath Kumar, Vol. 89, No. 6, December 1997
B.1997.89.52 On H-W_2 Curvature Tensor
U. C. De and J. C. Ghosh, Vol. 89, No. 6, December 1997
B.1997.89.51 Kullback Discrimination Information : Minimization and Characterizaation
Kajal De, N. C. Das and C.G. Chakrabarti, Vol. 89, No. 5, October 1997
B.1997.89.50 Stability of An Inhomogeneous Rotating Fluid Layer In a Variable Magnetic Field
P.K. Bhatia and Arunima Sharma, Vol. 89, No. 5, October 1997
B.1997.89.5 A Mixed Quadrature Rule for Numerical Integration of Analytic Functions
R.N. Das and G. Pradhan, Vol. 89, No. 1, Febuary 1997
B.1997.89.49 On the Geometry of Motion in the Semi-Euclidean space
Yusuf Yayli, Vol. 89, No. 5, October 1997
B.1997.89.48 On Forced Motion Due to a Wavemaker in a Stratified Fluid
Uma Basu and D. P. Dolai and B. N. mandal, Vol. 89, No. 5, October 1997
B.1997.89.47 An existence Theorem for Generalized Multivalued Vector Variational Inequality
A.H. Siddiqi, M. Firdosh Khan and R. Ahmad, Vol. 89, No. 5, October 1997
B.1997.89.46 Primitive Γ-Semigroup
T.K. Dutta and N. C. Adhikari, Vol. 89, No. 5, October 1997